Alert archive / Indiana / Wind Advisories in 2023
Wind Advisory 3, NWS Indianapolis, IN
NWS Indianapolis, IN issued this wind advisory at Feb 21, 2023, 2:52 PM EST for 29 counties in Indiana. It took effect at Feb 22, 2023, 12:00 PM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 21, 2023, 2:52 PM EST (19:52 UTC)
- In effect from
- Feb 22, 2023, 12:00 PM EST
- Expired
- Feb 22, 2023, 8:04 PM EST
- In force
- 8 hr
- Issued by
- NWS Indianapolis, IN
All 29 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Clay County, IN, Daviess County, IN, Decatur County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Vermillion County, IN, Vigo County, IN
The radar
The Indianapolis radar (KIND), 37 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.9 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1332 m above ground
- 0-6 km bulk shear
- 97 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
667 WWUS73 KIND 211952 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 252 PM EST Tue Feb 21 2023 INZ036-037-039-043>049-051>057-060>065-067>072-220400- /O.NEW.KIND.WI.Y.0003.230222T1700Z-230223T0300Z/ Montgomery-Boone-Hamilton-Vermillion-Parke-Putnam-Hendricks- Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush- Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Crawfordsville, Lebanon, Zionsville, Fishers, Carmel, Noblesville, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 252 PM EST Tue Feb 21 2023 ...WIND ADVISORY IN EFFECT FROM NOON TO 10 PM EST WEDNESDAY... * WHAT...Southwest winds 20 to 30 mph with gusts of 40 to 50 mph expected. * WHERE...Portions of central, east central, south central, southeast, southwest and west central Indiana. * WHEN...From noon to 10 PM EST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Southerly winds increase during the afternoon and evening hours across most of Central Indiana. Any shower or thunderstorm that develops within the windy environment will have the potential to produce even stronger wind gusts up to 60 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/ind
5 follow-up statements
146 WWUS73 KIND 220212 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 912 PM EST Tue Feb 21 2023 INZ036-037-039-043>049-051>057-060>065-067>072-221015- /O.CON.KIND.WI.Y.0003.230222T1700Z-230223T0300Z/ Montgomery-Boone-Hamilton-Vermillion-Parke-Putnam-Hendricks- Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush- Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Crawfordsville, Lebanon, Zionsville, Fishers, Carmel, Noblesville, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 912 PM EST Tue Feb 21 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 10 PM EST WEDNESDAY... * WHAT...Southwest winds 20 to 30 mph with gusts of 40 to 50 mph expected. * WHERE...Portions of central, east central, south central, southeast, southwest and west central Indiana. * WHEN...From noon to 10 PM EST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Southerly winds increase during the afternoon and evening hours across most of Central Indiana. Any shower or thunderstorm that develops within the windy environment will have the potential to produce even stronger wind gusts up to 60 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
658 WWUS73 KIND 220836 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 336 AM EST Wed Feb 22 2023 INZ036-037-039-043>049-051>057-060>065-067>072-221645- /O.CON.KIND.WI.Y.0003.230222T1700Z-230223T0300Z/ Montgomery-Boone-Hamilton-Vermillion-Parke-Putnam-Hendricks- Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush- Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Crawfordsville, Lebanon, Zionsville, Fishers, Carmel, Noblesville, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 336 AM EST Wed Feb 22 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 25 mph with gusts around 45 mph possible. * WHERE...Portions of central, east central, south central, southeast, southwest and west central Indiana. * WHEN...From noon to 10 PM EST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Any shower or thunderstorm that develops this evening will have the potential to produce even stronger wind gusts of up to 60 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/ind
252 WWUS73 KIND 221437 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 937 AM EST Wed Feb 22 2023 INZ036-037-039-043>049-051>057-060>065-067>072-222245- /O.CON.KIND.WI.Y.0003.230222T1700Z-230223T0300Z/ Montgomery-Boone-Hamilton-Vermillion-Parke-Putnam-Hendricks- Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush- Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Crawfordsville, Lebanon, Zionsville, Fishers, Carmel, Noblesville, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 937 AM EST Wed Feb 22 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of central, east central, south central, southeast, southwest and west central Indiana. * WHEN...Until 10 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Any shower or thunderstorm that develops this evening will have the potential to produce even stronger wind gusts of up to 60 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/ind
380 WWUS73 KIND 222020 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 320 PM EST Wed Feb 22 2023 INZ036-037-039-043>049-051>057-060>065-067>072-230300- /O.CON.KIND.WI.Y.0003.000000T0000Z-230223T0300Z/ Montgomery-Boone-Hamilton-Vermillion-Parke-Putnam-Hendricks- Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush- Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Crawfordsville, Lebanon, Zionsville, Fishers, Carmel, Noblesville, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 320 PM EST Wed Feb 22 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 25 mph with gusts to 45 to 50 mph expected. * WHERE...Portions of central, east central, south central, southeast, southwest and west central Indiana. * WHEN...Until 10 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Any shower or thunderstorm that develops this evening will have the potential to produce even stronger wind gusts of up to 60 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/ind
664 WWUS73 KIND 230104 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 804 PM EST Wed Feb 22 2023 INZ036-037-039-043>049-051>057-060>065-067>072-230215- /O.CAN.KIND.WI.Y.0003.000000T0000Z-230223T0300Z/ Montgomery-Boone-Hamilton-Vermillion-Parke-Putnam-Hendricks- Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush- Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Crawfordsville, Lebanon, Zionsville, Fishers, Carmel, Noblesville, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 804 PM EST Wed Feb 22 2023 ...WIND ADVISORY IS CANCELLED... Winds have fallen below wind advisory criteria and will stay below wind advisory criteria the rest of the night. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this wind advisory went out at Feb 21, 2:51 PM EST, 1 minute earlier.
Area forecast discussion, Feb 21, 2:51 PM EST, 1 minute before
Area Forecast Discussion National Weather Service Indianapolis IN 251 PM EST Tue Feb 21 2023 .Short Term...(This evening through Wednesday) Issued at 250 PM EST Tue Feb 21 2023 * Strong winds with gusts 40-50 mph tomorrow afternoon * Rain and thunderstorm chances return late tonight * Marginal risk for severe storms tomorrow evening * Near record high temperatures tomorrow ...WIND ADVISORY WEDNESDAY AFTERNOON AND RISK OF SEVERE WEATHER... .Tonight... Area of low pressure developing in the Plains today will bring active weather to Central Indiana tonight through Thursday. Developing warm front extending eastward from the low will swing northward late tonight into early tomorrow morning. Isentropic lift ahead of the front combined with strong low level moisture transport into the region will lead to light rain and showers developing late Tuesday night. Added drizzle/sprinkles into the forecast from 04z to 07z, transitioning to showers/isolated thunderstorms after 07z. Forecast soundings show a strong inversion setting up north of the warm front as the core of the warm air advection will be around 850 mb with a 50 kt low level jet. Above the inversion, guidance shows 350 to 750+ j/kg of elevated CAPE aloft, so expect thunder and lightning to be embedded within the rain shield pushing northward. No severe weather is expected during the morning hours as all convection should be elevated. As far as QPF, did not deviate from guidance too much, thinking a quarter to a half inch of rain possible north of I-70 and less than a quarter inch south of I-70. Due to mixing Tuesday afternoon, the PBL has significantly dried below guidance. Expect the column to take a while to saturate before precipitation can reach the ground early Wednesday morning. Due to dry antecedent conditions, would not be surprised to see lower rainfall amounts during the morning hours. .Wednesday... Upper ridging continues to build over the region Wednesday with a mid/upper level impulse passing through the region by the evening hours. This upper wave will enhance lift along the warm front, leading to additional convective activity later in the day. In the lower levels, a strong low level jet further strengthens through the day tomorrow transporting copious amounts of liquid northward into the region, bringing much warmer air northward, and creating very windy conditions. After the warm front lifts northward during the morning, a brief drying period takes place during the afternoon hours. Isentropic lift weakens behind the warm front; however with such strong moist air advection and lift, expect skies to remain mostly cloudy with scattered showers around. Temperatures rapidly spike as the warm front passes through with highs reaching the mid 60s in the north to low to mid 70s across Southern Indiana. Any peeks of sunshine will further destabilize the boundary layer, steepen lapse rates, and cause temperatures to further rise. Two main areas of concern Wednesday afternoon and evening: Strong wind threat and marginal risk for severe weather Strong Wind Threat: Low level jet within the warm sector and ahead of the approaching upper wave strengthens to 50 kts at 925mb and up to 70 kts at 850mb. While forecast soundings show a very saturated profile with lapse rates around 6 C/Km and marginal CAPE under 300 J/Kg, the potential is still there for stronger gusts to mix down to the surface. Typically a drier sounding and steeper lapse rates would be more favorable for downward momentum transfer of higher gusts to the surface. However, in these patterns, potential is there for surface temperatures to overachieve guidance by a few degrees, which essentially would lead to more instability. Also, any shower that forms during the day Will have the potential to bring down stronger winds to the surface. Will be watching the potential for strong to severe convective showers producing wind gusts up to 60 mph. Gradient winds will be strong enough to keep breezy conditions around much of the day, even if winds are just below advisory criteria. Higher gusts may be more sporadic if low level stability is greater than forecasted. Confidence is high enough though in the potential for higher gusts tomorrow with such strong winds aloft. Therefore, going ahead and issuing a Wind Advisory for the southern 2/3 of the forecast area for wind gusts of 40 to 50 mph Noon to 10 PM Wednesday. Marginal Risk for Severe Weather: Not the classic severe weather set up for Indiana tomorrow, but the risk if there for stronger convective activity during the evening hours as the upper wave pushes through. The main low and associated cold front are still located way back in the Plains by tomorrow evening; however this mid to upper level wave pushing through may provide just enough lift within a marginally unstable and highly sheared environment to produce a line of strong to severe showers and storms. Short term guidance shows a deeply saturated profile tomorrow evening with a pocket of mid level dry air around 600-500mb, in addition to CAPE upwards of 500 J/kg, Effective bulk shear of 50 kts, and 0-3km SRH over 350 m^2/s^2. Guidance also shows curved hodographs in the lowest 0-2 km with storm motion upwards of 50 mph further indicate the potential for severe weather. While the wind energy is impressive, this is a typical high shear low CAPE scenario. With such a strong low level jet, it won't take much for any convection to tap into the wind energy aloft resulting in the possibility of damaging wind gusts. Low instability and limited forcing from the weakening upper wave will ultimately be the limiting factor for severe weather across Central Indiana. However, with impressive wind energy, the risk is there for a line of convective showers and isolated thunderstorms to produce wind gusts in excess of 60 mph. The main threat is damaging straight line winds, but cannot rule out the possibility of a brief tornado. Main timeframe for these showers and storms is 3 pm to 9 pm for Central Indiana. After the convective activity pushes through, expect a sharp decrease in winds overnight as the low level jet weakens and a developing nocturnal inversion cuts off mixing. The lull in the strong winds will be brief as winds are expected to pick up again Thursday morning. && .Long Term...(Wednesday night through Tuesday) Issued at 250 PM EST Tue Feb 21 2023 * Gusty winds between 35 to 45 mph possible Thursday * Light rain and snow showers possible over the weekend * Potent storm system possible Monday into Tuesday Thursday Gradient winds on the backside of Wednesday's system are expected to persist into Thursday. The day may begin on the quiet side, as a rather relaxed MSLP gradient exists along the warm front which is expected to extend west to east across the northern part of our CWA. The main surface low, progged to be located over northern Illinois around 12z Thursday, will move northeastward dragging a cold front across the region. Temperatures therefore will be warmest early in the day with highs in the mid 60s. Once the front sweeps through mid morning to late afternoon, temperatures should rapidly drop into the 20s by midnight. As the low strengthens, a tightening MSLP gradient will develop behind the cold front. Winds are therefore expected to increase during the afternoon as the cold front passes by. The best chance for strong winds will exist in the immediate post-front environment, as stronger 850mb winds can be more efficiently mixed down. As the afternoon progresses, CAA at the surface will increase stability in the boundary layer gradually limiting the depth of mixing. Additionally, the low pressure center begins to pull away from the region relaxing the surface gradient a bit. Peak gusts should range from 35 to 45 mph at times. Holding off on a headline for now, as latest blend has trended downward. Friday and Friday Night Winds should be largely diminished by Friday morning as a large and strong (~1040mb) surface high pressure system moves by to our north. The core of the upper-level trough will be overhead as well, leading to below-normal highs in the 30s. As the high pressure scoots eastward, winds at the surface will veer and become southeasterly. Despite the strong cold front passing through Thursday, the trough that spawned the parent low doesn't really amplify or hang around. In fact, we remain within broad upper-level ridging through Thursday and into the weekend. This explains the limited southerly extent of Thursday's front, which makes it only as far south as Tennessee. As soon as the surface high passes by Friday night, weak WAA quickly returns. As such, lows Friday night are not expected to drop that much despite the chilly afternoon prior. Saturday and Sunday By the weekend, ridging will strengthen over the southeastern US leading to a generally southwesterly jet orientation over the central US. A subtle wave may ride along the back of this jet leading to increasing cloud cover Saturday. Additionally, weak isentropic lift associated with the return of WAA may provide enough forcing to squeeze out some precip late Saturday. Model soundings show a column that's cold enough for snow, at least initially. Amounts are expected to be very light, however. As the column warms, snow should gradually be replaced by rain as the primary precip type. Some isolated showers may continue into Sunday as weak WAA continues. Simultaneously, a very potent vort max is modeled to begin taking shape over the west coast near northern California. This system, still a few days away at this point, will likely become our next major weather maker. Monday into Tuesday Ensemble guidance begins to diverge as the west coast vort max becomes partially closed. However, both GFS and ECMWF ensembles retain a discernible signal through Tuesday. Confidence is medium regarding the potential of impactful weather to some extent within the Monday/Tuesday timeframe. While the most confidence lies with the existence of a system taking shape early next week, much lower confidence is found when considering sensible weather here at the surface. Deterministic guidance all shows a strong surface low developing in the lee of the Rockies Monday, then quickly translating northeastward with varying intensities. Some models bring the low over Indiana, some as far north as Wisconsin. So, the details need to be ironed out of course until we can start talking about what will happen in Indiana. However, the pattern of east coast ridging and west coast troughing favors a northerly storm track relative to Indiana. As such, will carry likely rain in the forecast for now along with above-average temperatures. && .Aviation...(12Z TAF Issuance) Issued at 535 AM EST Tue Feb 21 2023 Impacts: * Wind gusts of 20-25kt through early afternoon * LLWS late tonight Discussion: VFR conditions are expected through much of the period. Area of mid cloud associated with an upper wave and surface cold front will be on the way out by valid time. Winds will be west/northwest through the daylight hours, then become southeast. Gusts will persist into early afternoon. Strong winds aloft will create LLWS conditions late tonight. An approaching warm front will move in late tonight bringing rain south. Isolated convection is possible at the southern sites, but odds are too low to mention. && .IND WATCHES/WARNINGS/ADVISORIES... Wind Advisory from noon to 10 PM EST Wednesday for INZ036-037- 039-043>049-051>057-060>065-067>072. && Short Term...CM Long Term...Eckhoff Aviation...50
Hazardous weather outlook, Feb 21, 12:17 PM EST, 2 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 1217 PM EST Tue Feb 21 2023 INZ043>048-051>057-060>065-067>072-221730- Vermillion-Parke-Putnam-Hendricks-Marion-Hancock-Vigo-Clay-Owen- Morgan-Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 1217 PM EST Tue Feb 21 2023 This hazardous weather outlook is for central Indiana. .DAY ONE...Through Tonight. Isolated thunderstorms are possible after midnight tonight. Lightning is the primary hazard. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A few thunderstorms are possible Wednesday and Wednesday night. While the severe weather threat is low, any thunderstorm has the potential to produce heavy rain, lightning, and strong winds. Wind gusts as high as 40 to 55 mph are possible Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Wednesday evening. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ021-028>031-035>042-049-221730- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Henry- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, and New Castle 1217 PM EST Tue Feb 21 2023 This hazardous weather outlook is for central Indiana. .DAY ONE...Through Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A few thunderstorms are possible Wednesday and Wednesday night. Severe storms are unlikely, yet any storm will be capable of producing heavy rain, lightning, and strong winds. Wind gusts as high as 40 to 50 mph are possible Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.